on my lower stomack I had a red pimples rash bleeding. for threee days I applies basatrasian. Now its itchey and very red. What is it? How can I get rid of it? Im overweight and its in the lower fold of my stomack.
If these pimples just came in the last few days and are bleeding, they are almost certainly not much more than the result of trauma and irritation. I would pad them with gauze or Telfa (available in the drugstore), keep the moist wiht plain vaseline, and otherwise leave them alone. If that haven't gone away in 2 weeks, show them to someone.
I noticed a white hard piece of skin growing in the bottom of the inside of my nose on the membrane side. I picked it off and it bleed for a good half hour. Within a few days it was back.I asked my doctor to look at it and he thought it was an ingrown hair. But it wasn't.what do you think it could be? and how can I get rid of it? My doctor said I should ask a Dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.